# SDR 2005UALA00923

- Difficulty date: August 6, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 23,592 hours, 7,127 cycles
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101651306
- Part serial: PF0194
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INFLATION OF THE UNIT, UPPER TUBE IS NOTED WITH TEAR ON THE FABRIC ABOUT .25 INCH LOCATED CLOSE TO PRESSURE RELIEF VALVE.  HOLE GOES THROUGH ON TOP AND BOTTOM PART OF THE UPPER TUBE.  THE PRESSURE RELIEF VALVE BAND CLAMP SCREW IS NOTED WITH SHARP EDGES THAT CUT THROUGH THE CLAMP COVER AND UPPER TUBE FABRIC. INSPECT PRV SCREW FOR SHARP EDGES AND REPLACE AS NECESSARY.
